EconPapers    
Economics at your fingertips  
 

The Demand for Insurance Against More Than One Risk, with an Application to Social Insurance

Louis Lévy-Garboua () and Claude Montmarquette ()

Cahiers de recherche from Universite de Montreal, Departement de sciences economiques

Keywords: INSURANCE; RISK (search for similar items in EconPapers)
Date: 1991
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: The Demand for Insurance against more than one Risk, with an Application to Social Insurance (1991)
Working Paper: The Demand for Insurance Against More Than One Risk, With an Application to Social Insurance (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montde:9121

Access Statistics for this paper

More papers in Cahiers de recherche from Universite de Montreal, Departement de sciences economiques Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-08-20
Handle: RePEc:mtl:montde:9121